# SDR MASA2024060600053

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 31,435 hours, 27,275 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

L AIR BLEED DUCT WARNING - LOSS OF PRESS, CURRENTLY OOS
